A Caltech Library Service

Airy Kernel with Two Sets of Parameters in Directed Percolation and Random Matrix Theory

Borodin, Alexei and Péché, Sandrine (2008) Airy Kernel with Two Sets of Parameters in Directed Percolation and Random Matrix Theory. Journal of Statistical Physics, 132 (2). pp. 275-290. ISSN 0022-4715. doi:10.1007/s10955-008-9553-8.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We introduce a generalization of the extended Airy kernel with two sets of real parameters. We show that this kernel arises in the edge scaling limit of correlation kernels of determinantal processes related to a directed percolation model and to an ensemble of random matrices.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access Paper
Additional Information:© 2008 Springer Science+Business Media, LLC. Received: 8 January 2008; Accepted: 22 April 2008; Published online: 13 May 2008. The first named author was partially supported by the NSF grants DMS-0402047 and DMS-0707163. The second named author was visiting UC Davis when this paper was written. She would like to thank especially A. Soshnikov who allowed her to spend a great year at UC Davis and encouraged this work. The authors are also very grateful to Peter Forrester for a number of valuable remarks.
Funding AgencyGrant Number
Subject Keywords:Random matrices; Directed percolation; Determinantal point process
Issue or Number:2
Record Number:CaltechAUTHORS:20180815-094909599
Persistent URL:
Official Citation:Borodin, A. & Péché, S. J Stat Phys (2008) 132: 275.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88814
Deposited By: Tony Diaz
Deposited On:15 Aug 2018 18:05
Last Modified:16 Nov 2021 00:30

Repository Staff Only: item control page